Title: Bayesian Inference for Skewed Stable Distributions
Authors: Nassiri, Vahid
Shokripour, M.
. Mohammadpour, A.
Issue Date: 14-Mar-2011
Publisher: American Institute of Physics
Host Document: AIP Conf. Proceedings vol:1305 pages:138-145
Conference: Bayesian Inference and Maximum Entropy Methods in Science and Engineering location:Chamonix, France date:July 4-9, 2010
Publication status: published
KU Leuven publication type: IC-p
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.